| Model Number |
630-2431111-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the devices screen turned completely white.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that evaluation of the unit confirmed white screen.As a result, the lcd display was replaced to remedy the problem.No emerging trend based on similar reports.